# SDR SWIA2019121746882

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME ABOVE THE PAX DOOR AT FS333 BETWEEN STGR O AND STGR 1 L IS CRACKED AT TOOLING HOLE. (C-CHECK) RO 12/13/2019  REMOVED AND INSTALLED REPLACEMENT FRAME AT FS333.00 FROM STR0 TO STR1L REF: SRM. SEE CONTINUATION CARD FOR DETAILS.
